# SDR UIEA2015090900497

- Difficulty date: September 8, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 78,178 hours, 16,524 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Water Separator
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOG PAGE 713842 LT PACK WATER SEPARATOR INOPERATIVE.  REMOVED, TROUBLE SHOT & RE-INSTALLED LT PACK WATER SEPARATOR IAW AMM 21-51-04.
